抗てんかん剤の減量がてんかん型波形の出現頻度に及ぼす影響  [in Japanese] Effects of the Removal of Antiepileptic Drug on Electroencephalographic Spiking Rate  [in Japanese]

Access this Article

Search this Article

Author(s)

Abstract

てんかん外科治療術前評価のため入院となり、抗てんかん剤を減量し、長時問脳波ビデオモニターを行った局在関連性てんかん (17名) と特発性全般てんかん (7名) において、抗てんかん剤減量前後の45分間の脳波記録におけるてんかん型波形の出現頻度を測定した。<BR>抗てんかん剤の減量によって、局在関連性てんかんの場合、棘波の出現頻度は増加しなかったが、全般てんかんの場合、棘波の出現頻度は増加した。発作間欠期の棘波の抗てんかん剤に対する反応は、局在関連性てんかんと全般性てんかんで異なった。

We investigated an interictal spiking rate following antiepileptic drug withdrawal in 17 patients with partial epilepsy and in 7 patients with primary generalized epilepsy, who were all candidates for surgical treatment. EEGs during awake were recorded twice at maximal dose of antiepileptic drugs as well as minimal dose of them. We compared the interictal spiking rates between both records. Following antiepileptic drug withdrawal, interictal spiking rate increased remarkably in patients with general-ized epilepsy, accompanied with increase of epileptic seizures. But there was no relationship between interictal spiking rate and antiepileptic drug withdrawal in patients with partial epilepsy.

Journal

  • Journal of the Japan Epilepsy Society

    Journal of the Japan Epilepsy Society 18(1), 21-25, 2000-02-29

    JAPAN EPILEPSY SOCIETY

References:  7

Codes

  • NII Article ID (NAID)
    10008556169
  • NII NACSIS-CAT ID (NCID)
    AN10043823
  • Text Lang
    JPN
  • Article Type
    SHO
  • ISSN
    09120890
  • Data Source
    CJP  J-STAGE 
Page Top